# SDR CA080708009

- Difficulty date: June 20, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 9,951 hours
- Engine: Lyc TIO540A2C
- Propeller: Hartzl HCE3YR2A
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Condition: Unserviceable
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE STARTER WOULD NOT ENGAGE, REPLACED WITH A SERVICABLE STARTER.
